Ive been on the full 15mg of abilify for about three weeks, its really improved my motivation and a lot of other stuff but when i reduce the olanzapine i seem to start getting schitzophrenia symptoms. i know that abilify has a long half life so it could take a while to build up in my system and start working? did any one have a simular experience with abilify? did it eventually work?
i've been on olanzapine too and shifted to abilify.. same here i became a happier person and did not get back any symptoms i previously had.. abilify took 2 weeks with me until olanzapine was totally withdrawn and i continued on abilify since then.. i guess in ur case ud better get back to olanzapine since it was more effective with u coz what i know is dat the effects of each drug is unique for each case.. or ud either increase ur dose.. ask ur doctor.
Hi, yeah I've had a simular experience with abilify. The first time I was given it I thought it was a placebo (in my then paranoid state) and stopped taking it. It didnt seem to do a thing. The second time though I was put on 10mgs morning with 200mgs seroquel at night. On abilify alone I dont think I could have made the transition without waking up symptoms, too much of your mind wakes up after going from somthing like olanzapine to abilify. After a few months when the abilify had taken effect and i felt well balanced i started cutting back the seroquel. If you can change over at a slower rate or stay on the two overlapping for a bit longer, abilify is deffinately worth the work. I
've managed to cut everything else out of my regime and am on just the abilify, I feel the closest to normal than I've felt in years. The only problem I've had with it is lack of sleep... im still working on that. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2012 • 5 answers
Posted 13 May 2014 • 1 answer
Fluoxetine/Olanzapine - Is it recommended to take Symbyox or fluoxetine olanzapine as seperate pills
Posted 15 Jun 2017 • 2 answers
Posted 28 Oct 2017 • 1 answer
Posted 15 Nov 2017 • 1 answer